Heterogeneous virus propagation in networks: a theoretical study

Yang, Luxing, Draief, Moez and Yang, Xiaofan 2017, Heterogeneous virus propagation in networks: a theoretical study, Mathematical methods in the applied sciences, vol. 40, no. 5, pp. 1396-1413, doi: 10.1002/mma.4061.

Attached Files
Name Description MIMEType Size Downloads

Title Heterogeneous virus propagation in networks: a theoretical study
Author(s) Yang, LuxingORCID iD for Yang, Luxing orcid.org/0000-0002-9229-5787
Draief, Moez
Yang, Xiaofan
Journal name Mathematical methods in the applied sciences
Volume number 40
Issue number 5
Start page 1396
End page 1413
Total pages 18
Publisher John Wiley & Sons
Place of publication Chichester, Eng.
Publication date 2017-03-30
ISSN 0170-4214
Keyword(s) electronic virus
node-based epidemic model
Language eng
DOI 10.1002/mma.4061
Field of Research 0102 Applied Mathematics
HERDC Research category C1.1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2016, John Wiley & Sons, Ltd.
Persistent URL http://hdl.handle.net/10536/DRO/DU:30106296

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 36 times in TR Web of Science
Scopus Citation Count Cited 40 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 262 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Thu, 15 Feb 2018, 09:35:37 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.